期刊文献+

一种推广的Bernstein型算子的正逆定理

The Direct and Inverse Theorems for a Kind of Generalized Bernstein Operators
下载PDF
导出
摘要 借助最佳多项式逼近与Ditzian Totik模之间的关系,研究了一种推广的Bernstein型算子,建立了该算子逼近的Jackson型估计和一致逼近的弱Steckin Marchaud型不等式. In this paper, by using relation between approximation of the best polynomial and moduli of Ditzian-Totik, a new kind of generalized Bernstein operators is studied, and Jackson-type integral estimation of approximation and Steckin-Marchaud inequality of weak type of uniform approximation is obtained for the operators.
作者 高义 薛银川
出处 《宁夏大学学报(自然科学版)》 CAS 北大核心 2005年第1期16-18,共3页 Journal of Ningxia University(Natural Science Edition)
基金 宁夏大学数学计算机学院青年科研基金资助项目(0306)
关键词 BERNSTEIN型算子 光滑模 正逆定理 Bernstein-type operators moduli of smoothness direct and inverse theorems
  • 相关文献

参考文献5

  • 1谢庭藩 周颂平.实函数逼近论[M].杭州:杭州大学出版社,1997.266.
  • 2Cao Jiading. A generalization of the Bernstein polynomials[J]. J Math Anal Appl, 1997,209:140.
  • 3Ditzian Z,Totik V. Moduli of smoothness[M]. Berlin:Spring-Verlag, 1987.7-218.
  • 4李松.Bernstein-Sikkema算子的正逆定理[J].应用数学学报,1996,19(1):144-148. 被引量:11
  • 5Totik V. An interpolation theorem and its application to positive operators[J]. Pacific J Math, 1984,111: 447.

二级参考文献1

  • 1谢庭藩,函数逼近论,1981年

共引文献20

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部